Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1907676, 6 pages
http://dx.doi.org/10.1155/2016/1907676
Research Article

Some Fixed Point Results for -Type Contractive Mappings

1School of Mathematics, Thapar University, Patiala, Punjab 147004, India
2Department of Mathematics and Computer Science, Cankaya University, Ankara, Turkey
3Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran
4Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 15 November 2015; Accepted 10 February 2016

Academic Editor: Krzysztof Ciepliński

Copyright © 2016 Sumit Chandok et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, no. 1, pp. 133–181, 1922. View at Google Scholar
  2. V. Berinde and F. Vetro, “Common fixed points of mappings satisfying implicit contractive conditions,” Fixed Point Theory and Applications, vol. 2012, article 105, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. S. Choudhury and A. Kundu, “(ψ,α,β)-weak contractions in partially ordered metric spaces,” Applied Mathematics Letters, vol. 25, no. 1, pp. 6–10, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. W. Boyd and J. S. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Gulyaz, E. Karapinar, V. Rakocevic, and P. Salimi, “Existence of a solution of integral equations via fixed point theorem,” Journal of Inequalities and Applications, vol. 2013, article 529, 2013. View at Google Scholar
  6. A. H. Ansari, “Note on φ-ψ-contractive type mappings and related fixed point,” in Proceedings of the 2nd Regional Conference on Mathematics and Applications, pp. 377–380, Payame Noor University, Tonekabon, Iran, 2014.
  7. A. H. Ansari, S. Chandok, and C. Ionescu, “Fixed point theorems on b-metric spaces for weak contractions with auxiliary functions,” Journal of Inequalities and Applications, vol. 2014, article 429, 17 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Hoxha, A. H. Ansari, and K. Zoto, “Some common fixed point results through generalized altering distances on dislocated metric spaces,” in Proceedings of the 3rd Electronic International Interdisciplinary Conference (EIIC '14), pp. 403–409, September 2014.
  9. E. Karapınar, P. Kumam, and P. Salimi, “On α-ψ-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 94, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis, vol. 69, no. 9, pp. 2942–2949, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at MathSciNet
  12. Abdul Latif, H. Isikb, and A. H. Ansari, “Fixed points and functional equation problems via cyclic admissible generalized contractive type mappings,” The Journal of Nonlinear Science and Applications, vol. 9, pp. 1129–1142, 2016. View at Google Scholar
  13. Z. M. Fadail, A. G. Bin Ahmad, A. H. Ansari, S. Radenovic, and M. Rajovic, “Some common fixed point results of mappings in 0-σ-complete metric-like spaces via new function,” Applied Mathematical Sciences, vol. 9, no. 83, pp. 4109–4127, 2015. View at Google Scholar
  14. F. Moradlou, P. Salimi, and P. Vetro, “Fixed point results for r-(η,ξ,ψ)-contractive mappings of type (I), (II) and (III),” Filomat, vol. 27, pp. 403–410, 2013. View at Google Scholar
  15. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic ϕ-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar
  17. G. Petrusel, “Cyclic representations and periodic points,” Studia Universitatis Babeș-Bolyai Mathematica, vol. 50, no. 3, pp. 107–112, 2005. View at Google Scholar
  18. A. A. Sattar, M. Fridoun, and S. Peyman, “Some fixed point results for α,β-ψ,ϕ-contractive mappings,” Filomat, vol. 28, no. 3, pp. 635–647, 2014. View at Publisher · View at Google Scholar
  19. G. V. R. Babu and P. D. Sailaja, “A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 1–10, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  20. Sh. Rezapour, M. Derafshpour, and N. Shahzad, “Best proximity point of cyclic ϕ-contractions in ordered metric spaces,” Topological Methods in Nonlinear Analysis, vol. 37, pp. 193–202, 2011. View at Google Scholar
  21. I. A. Rus, “Cyclic representations and fixed points,” Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, vol. 3, pp. 171–178, 2005. View at Google Scholar
  22. P. Salimi, A. Latif, and N. Hussain, “Modified α-ψ-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 19 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar
  24. W. Sintunavarat and P. Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. F. Vetro, “On approximating curves associated with nonexpansive mappings,” Carpathian Journal of Mathematics, vol. 27, no. 1, pp. 142–147, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  27. F. Vetro and S. Radenovic, “Nonlinear ψ-quasi-contractions of Ćirić-type in partial metric spaces,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1594–1600, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus